# SDR IXXA05RNG052S

- Difficulty date: September 4, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND STRESS CORROSION CRACK ON RT WING UPPER EXTERIOR SURFACE STA XRS74 STRINGERS 9 TO 15.  DAMAGE WILL BE REPAIRED IAW EWO ATI 57-038 AND FAA FORM 8110-3 MUST BE ISSUED APPROVING THIS REPAIR.
